# SDR DALA2022070604720

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N319DN
- Make and model: Airbus A321-211
- Aircraft serial: 7479
- Aircraft time: 15,457 hours, 7,243 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3019 - DIV - TO CHS DUE TO FWD CARGO SMOKE WARNING. FIRE BOTTLE DISCHARGED. CORRECTIVE ACTION: COMPLIED WITH SMOKE AND FUMES INSPECTION WITH NO TROUBLE FOUND. REPLACED ALL FWD CARGO SMOKE DETECTORS AND REPLACED CARGO FIRE EXTINGUISHER. (LP# 8685414)
